# SDR BJNA20160821002

- Difficulty date: August 10, 2016
- Submitted: August 21, 2016
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 737-400
- Aircraft serial: 25313
- Aircraft time: 56,228 hours, 35,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Part time: 56,228 hours, 35,887 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 360 CRACKED JUST ABOVE STRINGER 20 RIGHT, ONE INCH LONG.
